MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2006

[Interstitial nephritis attributed to treatment with piperacillin-tazobactam and with ciprofloxacin].

Mannaerts L, Van der Wurff A A, Wolfhagen F H J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 26-year-old man was treated with piperacillin-tazobactam because of suspected cholangitis and a 77-year-old man was given ciprofloxacin because of an infected knee-prosthesis. They both developed symptoms of an interstitial nephritis: malaise and laboratory deviations. The symptoms disappeared after the antibiotics were withdrawn. No other explanation for the renal function disorders could be found in either patient. Piperacillin-tazobactam and ciprofloxacin are considered to be relatively safe and serious adverse effects are rare. Acute interstitial nephritis may, however, occur and its clinical presentation may not be very informative. Withdrawal of the culprit usually leads to recovery.

Для цитирования: Mannaerts L, Van der Wurff A A, Wolfhagen F H J. [Interstitial nephritis attributed to treatment with piperacillin-tazobactam and with ciprofloxacin].. Nederlands tijdschrift voor geneeskunde. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.